# SDR SWAA2023062772067

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT IS INOP EXTERNAL LEFT OVERWING EXIT LIGHT.  ACCOMPLISHED EMERGENCY LIGHT BATTERY PACK TEST IAW AMM 33-51-06-200-801. TESTS GOOD.
